# SDR YENA2021011500062

- Difficulty date: January 11, 2021
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000623
- Aircraft time: 19,926 hours, 13,701 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION ON SHEAR CLIP OF FR 74 BETWEEN STGR 29R AND STGR 28R, REF: THECOPSMX W/O 1467, N/R 00220.  REPLACED SHEAR CLIP, IAW EMB-190 SRM 51-41-01 AND SRM 51-41-02 AND SRM 51-43-01.  MAJOR REPAIR.
